Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submissionContact Us   |  Subscribe   |  Advertise   |  Login  Page layout
Wide layoutNarrow layoutFull screen layout
Lung India Official publication of Indian Chest Society  
  Users Online: 915   Home Print this page  Email this page Small font size Default font size Increase font size
Year : 1995  |  Volume : 13  |  Issue : 2  |  Page : 60-61

Ethionamide Induced Alopecia


Correspondence Address:
T. M Dhamgaye


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Alopecia due to ethionamide, though not serious, is a rare adverse reaction. A 20 year old man developed this adverse reaction and this is reported with relevant literature review.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed242    
    Printed43    
    Emailed0    
    PDF Downloaded81    
    Comments [Add]    

Recommend this journal